# SDR 96ZZZX1375

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DL
- Make and model: Lear 25
- Aircraft serial: 027
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 2307006113
- Condition: Leaking
- Location: Rt Mlg Brake
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD BRAKE HOSE LEAKING AT UPPER END NEAR HOSE (FLEX) FITTING.  OCCURRED IN-FLIGHT, WAS FOUND ON LANDING.  HYDRAULIC PRESSURE WENT TO ZERO, AND ACFT PULLED TO LEFT DURING BRAKING.
